# SDR 01FDEA00871

- Difficulty date: October 8, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46600
- Aircraft time: 62,589 hours, 24,717 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX SEPARATE AREAS ON RT OUTBOARD AILERON LWR CORRODED. REMOVED AND REPLACED AILERON PER IAW AMM 27-10-02-4.
